MathSciNet Relay Station
MathSciNet bibliographic data
MR332617 06A65 (46A40)
Beynon, W. M. Combinatorial aspects of piecewise linear functions. J. London Math. Soc. (2) 7 (1974), 719–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement